# SDR COEA20170308004

- Difficulty date: January 25, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Truss
- Part number: S53578102201
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR, RT MLG TRUNNION LOWER SHEAR TRUSS MEMBER HAS LEVEL 2 CORROSION BETWEEN FRAMES 25-27. REPAIRED PER SRAS DT/S-1044/13...7696 ISSUE B DATED 2/23/2017.
